Constipation

kayebadoe
kayebadoe Member Posts: 81
OMG! Ok so I am trying to eat more so I don't lose any weight. Well I have had very small movements, but I am used to getting a bigger deposit but its narrow and not very rewarding.So to those that have had this is Mirolax ok?

Comments

  • dixiegirl
    dixiegirl Member Posts: 1,043
    Acupuncture
    I was in the most incredible pain during my first few chemo's. Then my chiropractor suggested trying acupuncture...........OMG it completely took all the pain and problem away. I HIGHLY suggest doing it. I didn't get any relief from any type of medication at all. Seriously, it doesn't hurt at all and also helped with sleeping and the jaw pain I had from the vincristine.

    Good luck to you!
    Beth
  • kayebadoe
    kayebadoe Member Posts: 81
    dixiegirl said:

    Acupuncture
    I was in the most incredible pain during my first few chemo's. Then my chiropractor suggested trying acupuncture...........OMG it completely took all the pain and problem away. I HIGHLY suggest doing it. I didn't get any relief from any type of medication at all. Seriously, it doesn't hurt at all and also helped with sleeping and the jaw pain I had from the vincristine.

    Good luck to you!
    Beth

    Acupuncture
    I will try that. Tell me how often and at what juncture you had the treatments. If it will help with the side effects I will try anything!
  • dixiegirl
    dixiegirl Member Posts: 1,043
    kayebadoe said:

    Acupuncture
    I will try that. Tell me how often and at what juncture you had the treatments. If it will help with the side effects I will try anything!

    acupuncture
    I went the day I did my chemo to help with the sleeping from the prednisone. I think I did it twice at first a few days apart, but the relief I got from it was fine with just the day of chemo.

    Good luck to you!

    Beth
  • COBRA666
    COBRA666 Member Posts: 2,401
    constipation
    I WAS JUST DIAGNOSED IN APRIL 2010 WITH NHL. FOLLICULAR TYPE. IT IS SUPPOSED TO BE VERY SLOW GROWING. CONSTIPATION WAS REALLY MY FIRST SYMTOM. MY LYMPH NODES WERE AND ARE IN MY ABDOMIN. THEY ARE PRESSING ON MY STOMACH AND COLON AND CAUSING THE SAME PROBLEM WITH ME. I DON'T KNOW WHERE YOUR NODES ARE LOCATED THAT ARE AFFECTED, BUT IF THEY ARE IN THE STOMACH AND ADOMINAL AREA THAT COULD BE YOUR PROBLEM AS WELL. LET ME KNOW AND I HOPE THIS HELPS YOU.
  • Suzie323
    Suzie323 Member Posts: 18
    constipation
    Miralax definitely helped me, but sometimes the constipation is so bad during and right after chemo that I have to take Senakot at the same time, and stool softener. Prunes and lentil soup seem to help, too.
  • kayebadoe
    kayebadoe Member Posts: 81
    COBRA666 said:

    constipation
    I WAS JUST DIAGNOSED IN APRIL 2010 WITH NHL. FOLLICULAR TYPE. IT IS SUPPOSED TO BE VERY SLOW GROWING. CONSTIPATION WAS REALLY MY FIRST SYMTOM. MY LYMPH NODES WERE AND ARE IN MY ABDOMIN. THEY ARE PRESSING ON MY STOMACH AND COLON AND CAUSING THE SAME PROBLEM WITH ME. I DON'T KNOW WHERE YOUR NODES ARE LOCATED THAT ARE AFFECTED, BUT IF THEY ARE IN THE STOMACH AND ADOMINAL AREA THAT COULD BE YOUR PROBLEM AS WELL. LET ME KNOW AND I HOPE THIS HELPS YOU.

    I have several tumors in my
    I have several tumors in my abdomen LARGE ones. I was having very loose stools but every day like clockwork before I started Chemo. Now its the opposite.
  • merrywinner
    merrywinner Member Posts: 626
    Are you taking any meds for
    Are you taking any meds for nausea? They will cause or aggravate the problem.
  • yesyes2
    yesyes2 Member Posts: 591
    Suzie323 said:

    constipation
    Miralax definitely helped me, but sometimes the constipation is so bad during and right after chemo that I have to take Senakot at the same time, and stool softener. Prunes and lentil soup seem to help, too.

    Constipation
    I thought the constipation caused by the Vincristine was one of the worst side effects of chemo. I almost had an impaction as it went on way too long with no relief. I couldn't eat because I felt full all the time. After the first cycle problems my onc had me on a daily double dose of Miralax. Helped some but what really did the trick was that I also needed to take anti fungul medication for my mouth sores. One of the side effect of that med was loose stools. Hang in there as it does get better.